# SDR UPS97422462

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND INNER SKIN WORN BY LATCHS AT ACCESS PANEL CUT OUT NAC STA 177 UPPER AND LOWER SIDE.  REPAIRED INNER SKIN ON LATCH POSITIONS ACC KLM DFX 97-055 REV NR 1 APPROVAL EFN 747-54-0153.
